MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3544007 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Granuloma (1876)
| Date of Event |
02/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Reason for device explant and/or reoperation: rupture, granuloma.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast reconstruction primary with mentor memorygel breast implants 400cc and experienced bilateral rupture along with bilateral granulomas post-operatively, which was confirmed during a physical exam.As a result, the patient is scheduled for removal on (b)(6) 2024.This report is for the right breast prosthesis.
Additional Manufacturer Narrative
On sep 18, 2024, it was noticed the previous report contained an error in h11.Additional manufacturer narrative: a manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.The reported lot number does not correspond to any current mentor devices.Multiple attempts were made to get clarification about the lot number, however no further information is available and the mre could not be performed.If clarification is received in the future the mre will be completed.Manufacturer¿s reference number: (b)(4).